MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SPIRIT® HYDROCOLLOID ADHESIVE SHEATH; MALE EXTERNAL CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 SPIRIT® HYDROCOLLOID ADHESIVE SHEATH; MALE EXTERNAL CATHETER
Model Number 39304
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the patient was having issues with male external catheter that there was too much adhesive.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive.A potential root cause for this failure could be due to "operator error".The lot number was unknown; therefore, the device history record could not be reviewed.A labeling review was not performed because labeling could not have prevented the reported failure.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the device was not returned.

Brand Name
SPIRIT® HYDROCOLLOID ADHESIVE SHEATH
Common Device Name
MALE EXTERNAL CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key15420221
Report Number1018233-2022-07134
Device Sequence Number6526289
Product Code NNX
UDI-Device Identifier00801741071355
UDI-Public(01)00801741071355
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number39304
Device Catalogue Number39304
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/06/2022
Supplement Date Received by Manufacturer10/04/2022
Initial Report FDA Received Date09/14/2022
Supplement Report FDA Received Date10/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale